# SDR FDEA201211174062

- Difficulty date: November 17, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 65,254 hours, 13,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: ARC0503503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, OTBD FORWARD HINGE BRACKET ACTUATOR ATTACH INBD LUG BORE FOUND CORRODED.  FOUND EXCEEDED LIMITS AS PER CMM 57-44-09 REVISION 74. EXISTING HOLE DIAMETER = 1.224 INCH, FINAL HOLE   DIAMETER = 1.228 INCH, MAXIMUM HOLE DIAMETER = 1.220 INCH. REPAIRED PER EA 1-5750-162399 PART 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 115.
